×

zbMATH — the first resource for mathematics

On the reducibility of linear differential equations with quasiperiodic coefficients. (English) Zbl 0761.34026
We say that a matrix \(Q(t)\) is a quasiperiodic matrix of time with basic frequencies \(\omega_ 1,\dots,\omega_ r\) if \(Q(t)=F(\omega_ 1 t,\dots,\omega_ r t)\), where \(F=F(v_ 1,\dots,v_ r)\) is \(2\pi\) periodic in all its arguments. The author considers the system (1) \(x'=(A+\varepsilon Q(t))x\), where \(A\) is a constant matrix and \(Q(t)\) is a quasiperiodic analytic matrix with \(r\) basic frequencies. Suppose \(A\) has different eigenvalues (including the purely imaginary case) and the set formed by the eigenvalues of \(A\) and the basic frequencies of \(Q(t)\) satisfies a nonresonant condition. It is proved under a nondegeneracy condition that there exists a Cantorian set \({\mathcal S}\subset(0,\varepsilon_ 0)\) (\(\varepsilon_ 0>0\)) with positive Lebesgue measure such that for \(\varepsilon\in{\mathcal S}\) (1) is reducible (i.e. there exists a nonsingular quasiperiodic matrix \(P(t)\) such that \(P(t)\), \(P^{-1}(t)\) and \(P'(t)\) are bounded on \(R\) and the change of variables \(x=P(t)y\) transforms (1) to \(y'=By\) with a constant matrix \(B\)).

MSC:
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34A30 Linear ordinary differential equations and systems
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnol’d, V.I, Small denominators and problems of stability of motion in classical and celestial mechanics, Russian math. surveys, 18, No. 6, 85-191, (1963) · Zbl 0135.42701
[2] Bogoljubov, N.N; Mitropoliski, Ju.A; Samoilenko, A.M, Methods of accelerated convergence in nonlinear mechanics, (1976), Springer-Verlag New York
[3] Fink, A.M, Almost periodic differential equations, () · Zbl 0325.34039
[4] Johnson, R.A; Sell, G.R, Smoothness of spectral subbundles and reducibility of quasi-periodic linear differential systems, J. differential equations, 41, 262-288, (1981) · Zbl 0443.34037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.